×
About 385 results

ALLMedicine™ Drug Eruptions Center

Research & Reviews  124 results

New patterns of cutaneous drug eruptions.
https://doi.org/10.1016/j.clindermatol.2020.10.005
Clinics in Dermatology; Spaulding RT, Owen CE et. al.

Jul 18th, 2021 - Cutaneous adverse drug reactions produce a significant clinical, financial, and psychological burden on our healthcare industry. The importance of considering a drug reaction in the cause of any dermatitis is underscored by the diversity of clinic...

Current Perspectives on Severe Drug Eruption.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8286049
Clinical Reviews in Allergy & Immunology; Zhang J, Lei Z et. al.

Jul 18th, 2021 - Adverse drug reactions involving the skin are commonly known as drug eruptions. Severe drug eruption may cause severe cutaneous adverse drug reactions (SCARs), which are considered to be fatal and life-threatening, including Stevens-Johnson syndro...

Recognition and Management of Severe Cutaneous Adverse Drug Reactions (Including Drug R...
https://doi.org/10.1016/j.mcna.2021.04.001
The Medical Clinics of North America; Owen CE, Jones JM

Jun 2nd, 2021 - Severe cutaneous adverse reactions to medications (SCARs) include drug reaction with eosinophilia and systemic symptoms, Stevens-Johnson syndrome, toxic epidermal necrolysis, and acute generalized exanthematous pustulosis. They are all non-immunog...

Ciprofloxacin-induced cutaneous adverse drug events: a systematic review of descriptive...
https://doi.org/10.1515/jbcpp-2020-0115
Journal of Basic and Clinical Physiology and Pharmacology; Kashyap A, Sreenivasan S et. al.

Mar 17th, 2021 - Ciprofloxacin (CIPRO) is a fluroquinolone class antibiotic used commonly for the treatment of various acute and chronic bacterial infections. However, recently there is increase in the case reports of CIPRO-induced Cutaneous Adverse Drug Reactions...

Eczematous Drug Eruptions.
https://doi.org/10.1007/s40257-021-00586-8 10.1097/MJT.0000000000001071 10.1016/j.jaad.2020.05.015 10.1136/bcr-2012-008001
American Journal of Clinical Dermatology; Blum AE, Burgin S

Feb 16th, 2021 - Eczematous drug eruptions are a heterogenous group of skin reactions that resemble eczema both clinically and histologically. We reviewed the literature and cataloged the systemically administered medications that cause these eruptions, along with...

see more →

Drugs  10 results see all →

Clinicaltrials.gov  1 results

Dermoscopy in Diagnosis of Pigmentary Skin Lesions
https://clinicaltrials.gov/ct2/show/NCT03542539

May 31st, 2018 - Skin color affected by many agents as it is determined by several chromophores such as melanin, hemoglobin and carotenoids. Among these, melanin is the main one responsible for different skin colors. Melanin is produced by special skin cells calle...

see more →

News  19 results

Serous and Hemorrhagic Bullae on the Leg
https://www.mdedge.com/dermatology/article/209544/infectious-diseases/serous-and-hemorrhagic-bullae-leg?channel=113
Jacqueline Lin Bucher, MD, Mehwish Ahmed, MD

Oct 7th, 2019 - The Diagnosis: Fracture Blisters The shave biopsy pathology demonstrated a subepidermal bulla with re-epithelialization that was clinically consistent with fracture blisters (also known as fracture bullae)(Figure). Fracture blisters are a complica.

Mogamulizumab prolongs PFS in CTCL
https://www.mdedge.com/hematology-oncology/article/184781/lymphoma-plasma-cell-disorders/mogamulizumab-prolongs-pfs-ctcl
HT Staff

Aug 14th, 2018 - Photo by Larry Young Youn Kim, MD Mogamulizumab is an effective treatment option for relapsed/refractory cutaneous T-cell lymphoma (CTCL), according to researchers. In the phase 3 MAVORIC trial, mogamulizumab prolonged progression-free survival (P.

Mogamulizumab is ‘valuable’ option for CTCL
https://www.mdedge.com/hematology-oncology/article/185146/lymphoma-plasma-cell-disorders/mogamulizumab-valuable-option-ctcl
Jen Smith

Feb 5th, 2018 - Photo by Larry Young Youn H. Kim, MD LA JOLLA, CA—Mogamulizumab is a valuable new therapeutic option for patients with cutaneous T-cell lymphoma (CTCL), according to researchers.

Patch Testing for Adverse Drug Reactions
https://www.mdedge.com/dermatology/article/128550/contact-dermatitis/patch-testing-adverse-drug-reactions/page/0/1

Jan 3rd, 2017 - Systemic Contact Dermatitis Drugs historically recognized as causing allergic contact dermatitis (eg, topical gentamycin) can cause systemic contact dermatitis, which can be patch tested. In these situations, systemic contact dermatitis may be due.

Levonorgestrel-Releasing Intrauterine System Causes a Lichenoid Drug Eruption
https://www.mdedge.com/dermatology/article/101017/dermatopathology/levonorgestrel-releasing-intrauterine-system-causes
Jennifer A. Jones Md, PhD, Marshall J. Shuler, MD et. al.

Jul 6th, 2015 - To the Editor: Numerous drugs have been implicated as possible causes of lichenoid drug eruptions (LDEs). We describe a case of an LDE secondary to placement of a levonorgestrel-releasing intrauterine system (IUS).

see more →